English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16335/24215 (67%)
Visitors : 11499547      Online Users : 480
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    高師機構典藏 NKNUIR > 理學院 > 數學系 > 期刊論文 >  Item 987654321/23773
    Please use this identifier to cite or link to this item: http://ir.nknu.edu.tw/ir/handle/987654321/23773


    題名: The Optimality Conditions for Optimization Problems with Convex Constraints and Multiple Fuzzy-Valued Objective Functions
    Authors: 吳憲忠
    Hsien-Chung Wu
    Keywords: Hausdorff metric;Hukuhara difference;H-differentiability;Lagrange multipliers;Pareto optimal solution
    Date: 2009
    Issue Date: 2015-05-06 09:10:23 (UTC+8)
    Abstract: The optimality conditions for multiobjective programming problems with fuzzy-valued objective functions are derived in this paper. The solution concepts for these kinds of problems will follow the concept of nondominated solution adopted in the multiobjective programming problems. In order to consider the differentiation of fuzzy-valued functions, we invoke the Hausdorff metric to define the distance between two fuzzy numbers and the Hukuhara difference to define the difference of two fuzzy numbers. Under these settings, the optimality conditions for obtaining the (strongly, weakly) Pareto optimal solutions are elicited naturally by introducing the Lagrange multipliers.
    關聯: Fuzzy Optimization and Decision Making / vol.8, P. 295-321
    Appears in Collections:[數學系] 期刊論文
    [數學系] 吳憲忠

    Files in This Item:

    File SizeFormat
    index.html0KbHTML358View/Open


    All items in NKNUIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback